MathSciNet Relay Station
MathSciNet bibliographic data
MR2229579 34K11 (34A37)
Mao, Wei-hua; Wan, An-hua Oscillatory and asymptotic behavior of solutions for nonlinear impulsive delay differential equations. Acta Math. Appl. Sin. Engl. Ser. 22 (2006), no. 3, 387–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement